# SDR DALA2024121911850

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 61,893 hours, 27,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 REPAIR TO L2 DOOR OUTER SKIN REQUIRES REPETITIVE INSPECTIONS PER SECTION II OF ERA 622851-14. CORRECTIVE ACTION: REF ERA 622851-14. (0714975)
